# SDR IXXA20150116030

- Difficulty date: July 30, 2014
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300156
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT GNDED FOR SCHEDULED MX, NO OPERATIONS.  STRINGER 32R AT STATION 452 CORRODED IN POCKET.  REMOVED CORRODED SECTION OF STRINGER 32R FROM STATION 436 TO 466 & REPLACED WITH SERVICEABLE COMPONENT IAW REA 47089REA08-1 FIG 201.
